Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What treatment should I take to conceive also I experience anxiety attacks,night sweats and hot flashes ?

I am 23 yrs old, my husband is 46 yrs old we have been ttc for 4 yrs, I finally got pregnant Dec, 2009 and miscarried at 5 1/2 weeks, I have regular periods. I also experience anxiety attacks, night sweats and hot flashes I have tried birth control because my doc said its probably hormones but the low dose pills make me sick and the patch made me extremely moody. What should I do? We really want to have a child before its to late. Help!
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi,You should first get a full hormone profile done.Get your thyroid profile done .I suggest you keep trying and consult a fertility expert if you wish for detailed check ups of both of you.There are many causes for a pregnancy loss and yours cannot be classified as recurrent loss as yet.Please get a expert opinion and if anything is wrong with the reports steps can be taken to rectify that.
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor